# SDR AALA202503178143

- Difficulty date: March 16, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 67,713 hours, 39,953 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pump
- Condition: Leaking
- Location: Apu Oil
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK ODOR NOTICEABLE IN FLIGHT DECK MOSTLY ON APPROACH.  AFTER TURNING OFF PACK 1, SMELL IMPROVED. WILL COMPLETE LONG ODORFORM SHORTLY. PERFORMED ODOR TROUBLESHOOTING JOBCARD 26L00021001. FOUND EVIDENCE OF OIL LEAK AROUND APU OIL PUMP AREA..PLACED APU ON MEL REF MIC#1045100. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
